On the four rotations which displace one orthogonal system of axes into another

W. Burnside Greenwich

TBD mathscidoc:1701.33380

Acta Mathematica, 25, (1), 291-295, 1902.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:09 uploaded by actaadmin ] [ 75 downloads ] [ 0 comments ]
@inproceedings{w.1902on,
  title={On the four rotations which displace one orthogonal system of axes into another},
  author={W. Burnside},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203009168901089},
  booktitle={Acta Mathematica},
  volume={25},
  number={1},
  pages={291-295},
  year={1902},
}
W. Burnside. On the four rotations which displace one orthogonal system of axes into another. 1902. Vol. 25. In Acta Mathematica. pp.291-295. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203009168901089.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved